Global stability analysis for a class of Cohen-Grossberg neural network models
Bull. Korean Math. Soc. 2012 Vol. 49, No. 6, 1193-1198
Printed November 30, 2012
Yingxin Guo
Qufu Normal University
Abstract : By constructing suitable Lyapunov functionals and combining with matrix inequality technique, a new simple sufficient condition is presented for the global asymptotic stability of the Cohen-Grossberg neural network models. The condition contains and improves some of the previous results in the earlier references.
Keywords : delay differential equations, Lyapunov functionals, matrix inequality, global asymptotic stability
MSC numbers : 34K20, 34K13, 92B20
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd